Antenna & RF/Microwave System
Laboratory

  • Home
  • Publications
  • Journal
Journal
Dual-band half-elliptic hoof antenna with Mathieu function for a femto-cell network
Year of publication 2017
Author DukSoo Kwon, Seung-Tae Khang, Tae-Dong Yeo, In-June Hwang, Dong-Jin Lee, Jong-Won Yu, and Wang-Sang Lee
Journal IEEE Transactions on Antennas and Propagation, Vol. 65, No. 3. pp. 1047-1054
Impact factor IF (4.130)
Date Mar., 2017.
Category SCI, JCR TOP 20%
Link 관련링크 https://ieeexplore.ieee.org/document/7805238 116회 연결

.